MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO SPIRIT SELECT; BED, AC POWERED ADJUSTABLE HOSPITAL

STRYKER MEDICAL-KALAMAZOO SPIRIT SELECT; BED, AC POWERED ADJUSTABLE HOSPITAL
Catalog Number 5700000000
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 01/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the bed exit failed to alarm when a patient with pre-existing fractures got out of the bed.The patient fell and examination afterward identified that the patient had sustained spinal fractures, although the age of the fractures could not be definitively identified.
 
Additional Manufacturer Narrative
The imdrf codes and b5 summary have been updated to reflect the findings of the completed investigation.
 
Event or Problem Description
It was reported that the bed exit failed to alarm when a patient with pre-existing fractures got out of the bed.The patient fell and afterwards underwent a thoracic spine ct without contrast.The patient was found to have had indeterminate age compression fractures of t5, t10, and t12.It could not be determined if the fractures were caused by the fall.

Brand Name
SPIRIT SELECT
Common Device Name
BED, AC POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brandon luckas
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key22012317
Report Number0001831750-2025-00696
Device Sequence Number14750603
Product Code FNL
UDI-Device Identifier07613327284546
UDI-Public(01)07613327284546
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number5700000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer04/24/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown